Advertisement

Results in Mathematics

, Volume 49, Issue 1–2, pp 81–88 | Cite as

A Geometric Construction for Some Ovoids of the Hermitian Surface

  • Luca Giuzzi
Article

Abstract.

Multiple derivation of the classical ovoid of the Hermitian surface \(\mathcal{H}(3,q^2)\) of \(PG(3,q^2)\) is a well known, powerful method for constructing large families of non classical ovoids of \(\mathcal{H}(3,q^2)\). In this paper, we shall provide a geometric costruction of a family of ovoids amenable to multiple derivation.

Mathematics Subject Classification (2000).

Primary 51E20 Secondary 51A50 

Keywords.

Ovoid Hermitian surface derivation polar space automorphism group 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.Dipartimento di MatematicaPolitecnico di BariBariItaly

Personalised recommendations